For a class of uncertain systems with time-varying delay and markov jumping parameters, a variable structure control algorithm is proposed based on liding-mode surface. By using a nonsingular transform of the system, a sufficient condition for the existence of stochastic stable sliding surfaces depending on the time-varying delay and uncertainties bounds is established in terms of linear matrix inequalities (LMIs). On the basis of this existence condition, a sliding-mode control algorithm is designed via exponential approach law, which is proved to guarantee that the system trajectory reaches the sliding surface in a finite time interval and keeps up here thereafter. Finally, an illustrative example demonstrates the correctness and feasibility of the proposed approach.
YAN Maode ,SONG Cheng, WANG Ping.
SLIDING-MODE CONTROL FOR A CLASS OF UNCERTAIN SYSTEMS WITH TIME-VARYING DELAY AND MARKOV JUMPING PARAMETERS. Journal of Systems Science and Mathematical Sciences, 2012, 32(6): 739-749 https://doi.org/10.12341/jssms11903